# SDR ASAA2019103111189

- Difficulty date: October 16, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,501 hours, 14,881 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT STAB STA 147.90, APPROX 8" FWD OF DRAIN HOLE.DOT 262A003. GROUNDED - YES. REPAIRED CRACK ON LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 147.90, APPROX 8" FWD OF DRAIN HOLE IAW B737-800 SRM 55-10-01-2R-11, PG 3, STEP 4. THIS IS A CAT B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES WITH AN INSPECTION INTERVAL OF 9,000 FLIGHT CYCLES. AIRCRAFT TOTAL FLIGHT CYCLES AT TIME OF REPAIR IS 14,880, PER B737-800, SRM 55-10-01-2R-11, PG 7, STEP 5.
